# SDR CALA2025082107996

- Difficulty date: August 19, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 53,422 hours, 19,047 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Stripped
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS LEFT FASTENER FOR SLIDE ON DOOR 2L LOOSE. FOUND THREAD INSIDE OF INSERT TO BE STRIPPED OUT.  DOOR 2L FOUND NUTPLATE WITH GOOD RUN ON TORQUE REPLACED AFT FASTENER WITH CORRECT LENGTH FASTENER. IAW AMM 25-66-01-400. VERIFIED DR 2L SLIDE PACK INSTALLED PER GMM 09-25-05 AND AMM 25-66-01.
